Gurusamy, Siva. (1400). Bicomplex valued bipolar metric spaces and fixed point theorems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), 29-43. doi: 10.30495/maca.2021.1944542.1037
Siva Gurusamy. "Bicomplex valued bipolar metric spaces and fixed point theorems". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4, 1, 1400, 29-43. doi: 10.30495/maca.2021.1944542.1037
Gurusamy, Siva. (1400). 'Bicomplex valued bipolar metric spaces and fixed point theorems', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), pp. 29-43. doi: 10.30495/maca.2021.1944542.1037
Gurusamy, Siva. Bicomplex valued bipolar metric spaces and fixed point theorems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1400; 4(1): 29-43. doi: 10.30495/maca.2021.1944542.1037


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.